# SDR AALA201704179070

- Difficulty date: April 13, 2017
- Submitted: April 18, 2017
- Operation: Air carrier
- Aircraft: N9622A
- Make and model: Doug MD 83
- Aircraft serial: 53593
- Aircraft time: 51,801 hours, 25,222 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Portable Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PORTABLE EMERGENCY LIGHT FLASHLIGHT PORTION INOP. REMOVED AND REPLACED PORTABLE LIGHT ASSY. OPS CKED NORMAL PER MM 33-53-00. THE AIRCRAFT WAS NOT GROUNDED.
